# SDR HEEA077862

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,740 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 407040320101
- Part serial: A1632
- Condition: Worn
- Location: Cooler Blower
- Component: Cooler Blower, PHIPBH40701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER HAS SPLINE WEAR.
